Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Orange discharge with odour, nausea. Taking birth control. Early sign of pregnancy?

i just went to the bath room and i had orange discharge , it has an odor not to bad, the past few days i have been feeling nauseous.. I have been on birth control for 3 months. i have and had only one partner… what could this be? is this an early sign of pregnancy… or yeast . nothing really says anything about orange discarge.
Asked On : Fri, 23 Nov 2012
Answers:  2 Views:  468
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
An orange discharge is not usually suggestive of any kind of vaginal infection. As long as it does not have an odor and there is no itchiness down below, I would not get too concerned.
It may be a slight blood stained discharge, which is common just before periods and is nothing to worry about.
Nausea again is common in some women just prior to periods. If you go overdue by a few days, please do a pregnancy test. At the moment there is nothing to be concerned about.
Take care.
Answered: Mon, 3 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor